# SDR QXEA2017110100655

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 32,942 hours, 33,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED AFT PAX DOOR WILL NOT OPEN.  REMOVED FROM SERVICE.  INSPECTED AND FOUND AFT PAX DOOR LOWER LINER HINGE COVER OBSTRUCTING DOOR HINGE.  REMOVED LOWER DOOR LINER IAW AMM 25-26-21-000-801. REPAIRED THE HINGE COVER IAW CMM 25-23-31.  INSTALLED THE LINER IAW AMM 25-26-21-400-801. DOOR OPS CHECKED GOOD IAW AMM 52-12-00-710-801. NO PARTS REPLACED. RETURNED TO SERVICE.
